# SDR AWXA200500716

- Difficulty date: June 18, 2005
- Submitted: June 20, 2005
- Operation: Air carrier
- Aircraft: N634AW
- Make and model: Airbus A320-231
- Aircraft serial: 091
- Aircraft time: 49,959 hours, 22,207 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 8 DAY CHECK EMERGENCY EXIT LIGHTS FAILED CIDS TEST PANEL (INT LEADS EMER L).  MX REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT IAW TASK CARD R1C33303.  ALSO, REMOVED AND REPLACED EMERGENCY LIGHT BATTERY IAW TASK CARD A1C33302.  OPS TEST FROM CIDS PANEL GOOD.
